# SDR COMA0460072

- Difficulty date: January 19, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 19,550 hours, 17,552 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 6015091013
- Part serial: 019667
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 19,550 hours, 17,552 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5499 RT ENGINE VIBRATION CAUTION DURING T/O.  REPLACED THE SIGNAL CONDITIONER.
